# SDR SWIA202266554

- Difficulty date: August 16, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD FORMER TO BE HEAVLY CORRODED.      (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED FWD FORMER ON PAX DOOR IAW CRJ 200 SRM 51-42-06 AND 51-42-21REFERENCE CONTINUE CARD FOR WORK PERFORMED. COMPLETED MAJOR STRUCTURAL REPAIR CARD 51-900-103-SKY AND COMPLETED M-337 FORM ATTACHED. NO WEIGHT CHANGE.
